# SDR HNAA2024012500034

- Difficulty date: January 3, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 51,632 hours, 49,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Part number: UNKNOWN
- Condition: Pulled
- Location: Frm 67 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 PULLED RIVETS HAVE CORROSION AT FR67 STR20R.  R&R'D PANEL IAW EO1-53-24-0043
